# SDR CALA9600968

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE1006037E0260
- Condition: Ruptured
- Location: Press Trans
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

THE LEFT HYDRAULIC SYSTEM QUANTITY WAS LOST SHORTLY AFTER TAKEOFF FROM IAH.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE GOING TO THE LEFT SYSTEM PRESSURE TRANSMITTER BLOWN.  THE LINE WAS REPLACED USING FLEX HOSE AND A DIP WAS ISSUED TO REPLACE THE LINE WITHIN 1200 HOURS OR 500 FLIGHTS, WHICHEVER OCCURS FIRST.  THE LEFT HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.
